Ask an expert
Question

22 Oct 2009

Nur-isterate after effects
i am 31 yrs old woman, i used injection only on 03/07/2009 after 8 months. i have never been on menstruation since then. i went to gynae and he prescribed premarin. it does not help at all no signs of menstruation and i really need to plan to have another baby. i need to see my periods before i can plan on having another baby. i tested negative about 4 times and the last time was on 12/10/2009. What can i use to see my periods, i am desparate. please help. vivian mosikidi
Answer 494 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Vivian
Go onto a contraceptive tablet for a month or two, this will kickstart the menstruations again.
dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19330 votes
Vote